# SDR DALA2024040203995

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269495) CORROSION ON AFT GALLEY FLOOR WEB STA 986 -1016 LBL 36. REMOVED, FABRICATED AND INSTALLED NEW FLOOR WEB IAW B737-800 SRM 51-10-02, SRM 51-40-02-0G ER/A 616459-14 REV.ORG, DWG 147A700 REV AND DWG 147A0004.
